# SDR SWAA2022053101695

- Difficulty date: May 1, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 52,927 hours, 31,715 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Part number: 661BB
- Condition: Cracked
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB TRAILING EDGE AROUND HOLES RT WING 2022-228136 / [01] TOOL USED: CALIPER P/N: 500-464; S/N: 15331926; DUE DATE: 28-SEP-22.;[02] TOOL USED HOT BONDER P/N: HCS9200B-AV; S/N: 18196126; DUE DATE: 24-FEB-23.;[03] TOOL USED SCALE P/N: SCA-301; S/N: AE-412125; DUE DATE: 14-MAR-23.;[04] TOOL USED HOTBONDER P/N: HCS9200B-AV S/N: 18196126 DUE DATE: 24-FEB-23.;[05] TOOL USED SCALE P/N: SCA-301 S/N: AE-412123 DUE DATE: 14-MAR-23.;[06] TOOL USED: MULTIMETER P/N: FLUKE87 S/N: AE-23149 DUE DATE: 10-NOV-22.;[07] REPAIRED ACCESS PANEL 661BB TRAILING EDGE RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] COMPLETED TASK.
